American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49Q15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Murat Akman, Matthew Badger, Steve Hofmann and José María Martell. Rectifiability and elliptic measures on 1-sided NTA domains with Ahlfors-David regular boundaries. Trans. Amer. Math. Soc. 369 (2017) 5711-5745.
Abstract, references, and article information   
View Article: PDF

[2] Raphaël Lachièze-Rey and Sergio Vega. Boundary density and Voronoi set estimation for irregular sets. Trans. Amer. Math. Soc. 369 (2017) 4953-4976.
Abstract, references, and article information   
View Article: PDF

[3] Barbara Drinovec Drnovšek and Franc Forstnerič. Minimal hulls of compact sets in $\mathbb{R}^3$. Trans. Amer. Math. Soc. 368 (2016) 7477-7506.
Abstract, references, and article information   
View Article: PDF

[4] Sławomir Kolasiński. Geometric Sobolev-like embedding using high-dimensional Menger-like curvature. Trans. Amer. Math. Soc. 367 (2015) 775-811. MR 3280027.
Abstract, references, and article information   
View Article: PDF

[5] Jan Maly, David Swanson and William P. Ziemer. The co-area formula for Sobolev mappings. Trans. Amer. Math. Soc. 355 (2003) 477-492. MR 1932709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andrea Colesanti and Daniel Hug. Steiner type formulae and weighted measures of singularities for semi-convex functions. Trans. Amer. Math. Soc. 352 (2000) 3239-3263. MR 1751449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Joseph H. G. Fu and Clint McCrory. Stiefel-Whitney classes and the conormal cycle of a singular variety. Trans. Amer. Math. Soc. 349 (1997) 809-835. MR 1401519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Guy David and Stephen Semmes. Quantitative rectifiability and Lipschitz mappings . Trans. Amer. Math. Soc. 337 (1993) 855-889. MR 1132876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Friedmar Schulz and Virginia Vera de Serio. Symmetrization with respect to a measure . Trans. Amer. Math. Soc. 337 (1993) 195-210. MR 1088477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] W. Rother and M. Zähle. A short proof of principal kinematic formula and extensions . Trans. Amer. Math. Soc. 321 (1990) 547-558. MR 987167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia